Non-abelian Iwasawa theory of ℤp-extensions

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish
Pages (from-to)59-94
Number of pages36
JournalJournal fur die Reine und Angewandte Mathematik
Issue number602
DOIs
Publication statusPublished - 2007 Jan 29
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Non-abelian Iwasawa theory of ℤp-extensions. / Ozaki, Manabu.

In: Journal fur die Reine und Angewandte Mathematik, No. 602, 29.01.2007, p. 59-94.

Research output: Contribution to journalArticle

@article{aa1fa65b274e4e5a8247baf55c6dd320,
title = "Non-abelian Iwasawa theory of ℤp-extensions",
author = "Manabu Ozaki",
year = "2007",
month = "1",
day = "29",
doi = "10.1515/CRELLE.2007.003",
language = "English",
pages = "59--94",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "602",

}

TY - JOUR

T1 - Non-abelian Iwasawa theory of ℤp-extensions

AU - Ozaki, Manabu

PY - 2007/1/29

Y1 - 2007/1/29

UR - http://www.scopus.com/inward/record.url?scp=33846991304&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33846991304&partnerID=8YFLogxK

U2 - 10.1515/CRELLE.2007.003

DO - 10.1515/CRELLE.2007.003

M3 - Article

AN - SCOPUS:33846991304

SP - 59

EP - 94

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 602

ER -